# SDR CA131218012

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 31,486 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: U13866
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) RETURNED DUE TO AN ELECTRICAL PROBLEM (RT DC BUSS FAULT).  ENGINE 1 THRU 4 GROUND RUN.  DC SYSTEM BROUGHT ONLINE. NR 4 DC GEN OPENS DC BUS TIE AND AFTER A SHORT DELAY THERE WAS A RIGHT DC BUS FAULT.  REPLACED NR 4 DC GCU.  SYSTEM FUNCTION CHECKED, NO FAULTS FOUND.
